Posted by thefan on June 26, 2012, at 14:57:09
Im a panic disorder patient,that was ok 5 years with lyrica, remeron and trazodone, small dose. had some panic attacks and started benzo use for 1 month, bad decision.
It appears my body is alot different from others. I started benzodiazepines with dose of 1mg. I have used them for a month (clonazepam). I became physically addicted to this dose in1 month. I dont want to up my dose i want to wean it off. Nearly ct:d from 1mg I got to 0.5mg within about 1 week and then cut it of had such a bad withdrawal reaction at that time. I tried to stop taking it, ct and had some really bad withdrawal. I was on ct for a week, and couldnt make it. Had to reinstate back to 1mg, now feeling ok;ish. First day on 1mg. So back to beginning.
My other medication is lyrica 750mg, remeron 7,5mg and trazodone 25mg. These both were initially to help me sleep, but when i was feeling well i ate them during the day (made me less edgy).
ID like to know does it prolong or do what to my withdrawal if lyrica potentiates benzos trough cyp3a4 inhibition. Should it make withdrawal bad or good in general. Lyrica has also some anticonvulsant properties, so thats a +.
Im eating trazodone 25mg , remeron 7,5mg and lyrica 750mg. and the clon.
I was taking trazodone in morning, and remeron during the day made me less edgy my fiance also noted this. Should i
switch back to eating them during the night, or do you have some other medication in mind to help me sleep during the withdrawal. If i can get 4 hours of sleep i think i can make it cos i have to taper much slower this time. Sleep is the most important thing during taper because with 0 hours sleep its hard to wd. Benadryl is not available in finland, id surely take that, but i camt ;(
The older antihistamines are not available here either. I think a good 5ht2c antagonizer would do the job, but i dont know. I cant eat more trazodone or mirtazapine they make me more anxious in higher doses. What other options i have then these? cyproheptadine is not available here either nor the older antihistamines except atarax but thats not working well 4me. I guess i could fly to london or somewhere where i could get over the counter meds like these. I dunno. Quite desperate since my daily symptoms were electric shocks , thoughts of going crazy, serious tingling in arms and feet, depersonalisation type of thing, crazy shakiness. Things where i thought several times a day that i cannot make it. But i have to major panic attacks. If my tolerance rises this fast, there is no way i can up my dose.
I had clonidine, but it only worked for a small period of time with alleviating my bp, it seemed to chill douwn the tingling electric shock type of feeling to a certain extent.
I know my second try must be really slow, cos i cannot just ct from 0.5mg. The symptoms at that stage were just so bad, that i thought i can make it. Bad decision.
I think i am one of the few people to develope tolerance this fast?
Help regarding something that might help with sleep and some other wd symptoms somewhat. The 5ht2c inhibitors seem to do the job because i was always calmer when i took remeron (during the day) then i was before. My fiance also noted this so i guess there is something to it.
Valdoxan is another option (agomelantine) , but i have heard melatonin also potentiates benzos, though it only affects melatonin receptors. so i dunno if its good or bad. I have heard its somewhat anxiolytic ,and maybe a bit sedative, but i dunno. Then there are some tricyclics like amitriptyline (elavil) , but im unsure if i can take it in small doses when im already on these other ad:s during the day. Though extremely low doses.
What do you experts think i could have as adjunctve meds to help me sleep and not get into ths is catatonic state i was yesterday, a week after i ct:d.
Sorry for the long post, i hope you could answer all or most of my questions. As many meds that come in to your mind to help taper please. But small doses so i can change and test what works best for me.